Mathematische Zeitschrift

, Volume 189, Issue 1, pp 55–63

Skew products of relations and the structure of simpleC-algebras

  • Bruce Blackadar
  • Alexander Kumjian
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Bruce Blackadar
    • 1
  • Alexander Kumjian
    • 2
  1. 1.Department of MathematicsUniversity of NevadaRenoUSA
  2. 2.School of MathematicsUniversity of New South WalesKensingtonAustralia

Personalised recommendations